# SDR CALA2025012402031

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 35,361 hours, 12,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR PRESENT IN CABIN ON DESCENT ACCOMPLISHED INITIAL AND CONDITIONAL INSPECTION PER MM 05-51-26-800-801-C1 ITEM 1.C(1) UPTO ITEM 1.C(2)(E)15). NO DEFECT  (ODOR) PRESENT. SPOKE WITH TOMC NEED TO ISOLATE APU BLEED AFTER APU REPAIRED RAN APU BLEED AIR AND PACKS ON FOR 30 MINUTES, NO ODOR PRESENT.
